# SDR 2018FA0000394

- Difficulty date: September 24, 2018
- Submitted: September 27, 2018
- Operation: General aviation
- Aircraft: N312RX
- Make and model: Urocop EC 135 P2
- Aircraft serial: 1099
- Aircraft time: 3,238 hours
- System (JASC): 6200 · Main Rotor System
- Part: Bearing
- Part number: 1051314203
- Part serial: NA
- Condition: Backed Out
- Location: Main Rotor Head
- Component: Helical Lever, Airbus
- Component part number: L623M4003102
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF THE HELICAL LEVER THE BEARING PN 105-13142.03 BACKED OUT OF THE LEVER BORE HOLE. THE INSTALLATION REQUIRES THE BEARING TO BE FORCE PEENED. ON EXAMINATION OF THE BEARING IT APPEARS IT HAD NOT BEEN PEENED THERE ISN'T ANY EVIDENCE OF TOOL MARKS NOR IS THERE EVIDENCE OF THE OUTER RACE END FACE BEING BENT OVER. THE PART WAS REPAIRED BE HELICOPTER SERVICES OF UTAH REPAIR STATION NUMBER KBTR482F UNDER WO 5566. WE HAVE REMOVED ALL LEVERS(5EA)FROM THIS VENDOR FROM SERVICE AND STOCK AND PLACED IN QUARANTINE.
